# SDR AALA201803169016

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 15,461 hours, 6,233 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARM HANDLE BROKEN.  REMOVED AND REPLACED R2 DOOR ARM-DISARM HANDLE IAW AMM 52-22-00. OPS CHECKED OK.
